Journal article icon

Journal article

Phase transitions in three-dimensional topological lattice models with surface anyons

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.88.235120

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physical Review B More from this journal
Volume:
88
Issue:
23
Publication date:
2013-12-18
DOI:
EISSN:
1550-235X
ISSN:
1098-0121
Pubs id:
pubs:446451
UUID:
uuid:0729b7f7-9ee6-4961-8721-59bcf91c7c4c
Local pid:
pubs:446451
Source identifiers:
446451
Deposit date:
2014-02-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP